# SDR MWEA020618

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 43,549 hours, 32,389 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE PRESSURE RATIO GAUGE REMAINED AT 10.  FOUND PT7 LINE DISCONNECTED AT LOWER AFT ATTACH FITTING.  RECONNECTED PT7 LINE.
